# SDR HAEA200100004

- Difficulty date: October 15, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 12,889 hours, 8,843 cycles
- Engine: Ge CF7002D2
- Engine time: 9,874 hours, 7,604 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

LT ENGINE FLAME-OUT AT FL390, RELIGHT AT FL260.
